# SDR C2XA07IA241

- Difficulty date: December 10, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 6,092 hours, 3,327 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SAT - FLIGHT 216, THE CREW REPORTED A LAV SMOKE EICAS MASTER WARNING IN FLIGHT AFTER THE AIRCRAFT HAD JUST BEEN DEICED IN OKC.  THE MESSAGE CLEARED BY ITSELF, AND THE FO VERIFIED NO SMOKE IN THE LAV.  THE AIRCRAFT CONTINUED TO SAT WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY CHECKED THE LAV SMOKE DETECTOR WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
